Long Memory Processes and Fractional Integration in Econometrics

R. Baillie

    Research output: Contribution to journalArticleScientificpeer-review

    Original languageEnglish
    Pages (from-to)5-59
    Number of pages55
    JournalJournal of Econometrics
    Volume73
    Issue number1
    Publication statusPublished - 1996

    Cite this

    @article{83995ae536784050b3fd81e01bea44ff,
    title = "Long Memory Processes and Fractional Integration in Econometrics",
    author = "R. Baillie",
    note = "Pagination: 55",
    year = "1996",
    language = "English",
    volume = "73",
    pages = "5--59",
    journal = "Journal of Econometrics",
    issn = "0304-4076",
    publisher = "Elsevier BV",
    number = "1",

    }

    Long Memory Processes and Fractional Integration in Econometrics. / Baillie, R.

    In: Journal of Econometrics, Vol. 73, No. 1, 1996, p. 5-59.

    Research output: Contribution to journalArticleScientificpeer-review

    TY - JOUR

    T1 - Long Memory Processes and Fractional Integration in Econometrics

    AU - Baillie, R.

    N1 - Pagination: 55

    PY - 1996

    Y1 - 1996

    M3 - Article

    VL - 73

    SP - 5

    EP - 59

    JO - Journal of Econometrics

    JF - Journal of Econometrics

    SN - 0304-4076

    IS - 1

    ER -